# SDR 96ZZZX4916

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011775
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 517 - DURING GROUND OPERATION CHECK, OVERWING EXIT LIGHTS REMAINED ILLUMINATED.  FOUND BATTERY PACK WEAK, MFG P/N 41B030CF00101, AND POWER SUPPLY MALFUNCTIONING, MFG P/N 60-1177-5.  REPLACED BATTERY PACK AND POWER SUPPLY AND OVERWING EXIT LIGHT OPERATION CHECKED NORMAL.  CHECK C-12 - 10-22-95 - STL.  REFERENCE:  OPERATOR CONTROL NR:  96ZZZX4915.
